MAUDE Adverse Event Report: PREFERRED MEDICAL PRODUCTS, LLC DECANTER 50C; CONTAINER, I.V.

PREFERRED MEDICAL PRODUCTS, LLC DECANTER 50C; CONTAINER, I.V.
Model Number 77-400274
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported with a medwatch (#(b)(4)), "tips broke off in fluid bag.".
 
Additional Manufacturer Narrative
A user facility reported with a medwatch (#(b)(4), "tips broke off in fluid bag." deroyal industries, inc.Requested return of the device, but it has not yet been received.A supplier corrective action request (scar) will be issued to the supplier, medline.This investigation is not complete at this time.No further information is available at this time.We will provide follow up information when additional information becomes available.
 
Additional Manufacturer Narrative
A user facility reported with a medwatch (b)(4), "tips broke off in fluid bag." deroyal industries, inc.Requested return of the device, and it was received on 10/01/2025.The sample was reviewed by quality assurance and confirmed that the tip was broken off.It was originally stated that a supplier corrective action request (scar) was issued to the supplier, medline, but the supplier was incorrectly listed.The correct supplier is preferred medical products, llc.The supplier reviewed the incoming inspections and all device history records for lot numbers n28094 including returned samples.All specifications were met.No design or specification change from preferred medical products has been made in the past 30 years.Root cause: no specific root cause was able to be determined.Potential root causes: one potential root cause is a change to the saline bag.The bag decanter is designed to be used in conjunction with multiple saline bag manufacturers; however, the design cannot account for their changes in materials or designs.Another potential root cause could be a usage error is which too much angle or pressure could have been applied to the tip during application.Corrective or preventive action: because no specific root cause could be determined, no corrective or preventive actions were taken.Deroyal will continue monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow up information if additional information becomes available.

Brand Name
DECANTER 50C
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
PREFERRED MEDICAL PRODUCTS, LLC
191 industrial drive
p.o. box 100
ducktown TN 37326 7758
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23144787
Report Number3005011024-2025-00014
Device Sequence Number12973473
Product Code KPE
UDI-Device Identifier00749756281928
UDI-Public00749756281928
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K811233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77-400274
Device Lot Number62370824
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown